# SDR DALA2017081806283

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 116,091 hours, 16,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS AT SEATS 38 GF, 40A, AND 41A INOPERATIVE. REPAIRED THE SEAT CONNECTOR AT 38EF. SYSTEM OPERATION IS NORMAL.
